# SDR MALA020232

- Difficulty date: April 4, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING AT ROWS 2 AND 3 STICKS OUT ON LEFT SIDE.  MAINTENANCE RESECURED EMERGENCY FLOOR TRACK LIGHTING AT ROWS 2 AND 3.  ALL SECURITY CHECKS GOOD AT THIS TIME.
